MathSciNet Relay Station
MathSciNet bibliographic data
MR1950701 49J40 (47J20 90C29)
Yang, X. Q.; Yao, J. C. Gap functions and existence of solutions to set-valued vector variational inequalities. J. Optim. Theory Appl. 115 (2002), no. 2, 407–417.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement